# SDR FDEA202006301394

- Difficulty date: June 30, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 66,356 hours, 25,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Component: Slide Raft
- Component part number: D30654122
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 RAFT BATTERY GAUGE IN DOOR OUT OF GREEN BAND.  REPLACED L1 DOOR SLIDE RAFT IN REF TO AMM 25-66-01-4.  OPS CHECK GOOD.  AC OK FOR SERVICE.  REMOVED SLIDE RAFT: PN D30654-122. SN 2055RP.
